# SDR CA050609009

- Difficulty date: May 16, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 6,038 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Screw
- Part number: 350A31187320
- Condition: Worn
- Location: M/R Head
- Component: Rotor Head, Aerosp
- Component part number: 350A31187702
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION NOTED ON YELLOW BLADE (MAIN ROTOR HEAD) PITCH LINK UPPER BOLT WHERE IT ATTACHES TO BLADE HORN.  REMOVED BOLT FOUND WEAR SPOT ON BOLT SHANK FROM PITCH LINK SPHERICAL BEARING.
